Guidelines for Authors
Our peer-reviewed journal seeks articles of interest on contemporary issues pertaining to the field of Accounting, Finance, Business Laws, Management, Economics and allied areas.
- All authors of the article must be the member of the journal. New authors are requested to confirm their membership during submission of manuscripts in the journal.
- All manuscripts should be formatted in 12-point font on A4 size paper and should be double-spaced. Margins should be at least one inch from all sides.
- The cover page should contain the title of the manuscript, author(s)’ names, titles and affiliations, e-mail addresses, telephone numbers and any acknowledgments. The author(s)’ names or any other identification designations should not appear in the body of the text so that the referee will not know the identity of the author.
- The subject matter should commence from the second page with the manuscript’s title and an abstract of not more than 200 words. The abstract must be followed by at least three keywords.
- The manuscripts should start with an introduction and end with a conclusion summarizing the findings. It should provide complete references with the necessary information.
- Headings should be from left margin in 12 point, bold, upper. Sub-headings should be from left margin in 10 point, bold, upper-lowers.
- Statistical tables, charts and diagrams should be clearly titled and serially numbered. The meaning of each row or column, units of measurement and sources of data should be clearly stated.
- In the text, works are cited using an author-year format as follows: author’s last name and year, without comma, in parentheses. For example: one author, (Easton 2003); two authors, (Greene and Watts 1996); three or more authors, (Chen et al. 1986); more than one work cited, (Fama 1981; Geske and Roll 1983; Kaul 1987); with two works by the same author(s), (Nelson 2003, 2005).
- References: Samples:
Books: Mueller, G. G., Gernon, H. M., and Meek, G. K. (1996). Accounting: An International Perspective. 4th ed. New York: McGraw-Hill, 35-42.
Journal: Sharpe, W.F. (1994). The Sharpe Ratio. Journal of Portfolio Management, 21, 49-59.
- The manuscript should be original unpublished work, not submitted for publication anywhere else. The authors are fully responsible for the accuracy of the data used in the manuscripts.
- Manuscripts should be in electronic form and sent to:
Journal of Business and Economic Issues
Barrackpore Rastraguru Surendranath College
85, Middle Road & 6, Riverside Road
Barrackpore, North 24 Parganas
Tel: (033) 2592-0603, 2545-1402
Telefax: (033) 2594-5270